# SDR AALA20021879

- Difficulty date: December 26, 2002
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N614AA
- Make and model: Boeing 757223
- Aircraft serial: 24490
- System (JASC): 2312 · VHF Communications System
- Part: Circuit Card
- Part number: 285N002836
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

KIN - FLT 1735 - EN ROUTE MIA-KIN, AFT CARGO LIGHT ILLUMINATED.  CARGO FIRE BOTTLE DISCHARGED AND AFT CARGO FIRE LIGHT WENT OUT AFTER APPROXIMATELY ONE MINUTE.  AIRCRAFT LANDED IN KIN WITHOUT INCIDENT.  REPLACED FIRE LOGIC CARD, FIRE BOTTLES AND SQUIB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
